Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

2 Issues per year


CiteScore 2017: 0.33

SCImago Journal Rank (SJR) 2017: 0.183
Source Normalized Impact per Paper (SNIP) 2017: 0.364

Mathematical Citation Quotient (MCQ) 2017: 0.27

Online
ISSN
1869-6082
See all formats and pricing
More options …
Volume 1, Issue 2

Issues

Coinitial Families of Perfect Sets

M. Balcerzak
  • Institute of Mathematics, Lódź Technical University, Al. Politechniki 11, 90–924 Lódź, Poland.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ A. Roslanowski
  • Mathematical Institute, Wroclaw University, Pl. Grunwaldzki 2/4, 50–384 Wroclaw, Poland
  • Institute of Mathematics, The Hebrew University of Jerusalem, 91904 Jerusalem, Israel.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-06-03 | DOI: https://doi.org/10.1515/JAA.1995.181

Abstract

Let Perf(X) denote the family of all perfect subsets of a perfect Polish space X. We show several properties and characterizations of coinitial subfamilies of Perf(X). Connections with the Vietoris topology and Morgan's category bases are observed. We characterize the least cardinality of a family of coinitial ideals with noncoinitial intersection. Some examples of special noncoinitial families in Perf(X) are presented. Much place is devoted to perfect isomorphisms between ideals of subsets of X.

Key words and phrases.: Polish space; perfect set; (s 0)–set; coinitial set; ideal of sets; isomorphism of ideals; category base; Vietoris topology; Sacks Amoeba forcing

About the article

Published Online: 2010-06-03

Published in Print: 1995-12-01


Citation Information: Journal of Applied Analysis, Volume 1, Issue 2, Pages 181–204, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/JAA.1995.181.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Andrzej Nowik and Patrick Reardon
Open Mathematics, 2013, Volume 11, Number 3

Comments (0)

Please log in or register to comment.
Log in